# SDR SWIA202055125

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 1000 HAS CORROSION IN MULTIPLE AREAS BETWEEN STGR 27 TO STGR 23LT, MARKED.  C-CHECK RO 1/5/2021.  PERFORMED SPLICE REPAIR ON FS 1000.00 FRAME BETWEEN 25R TO STGR 19L, REF REO 670-53-61-1749 REV -A DATED 2020-11-15 AND CRJ700 SRM 53-00-06-201-001-A03.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUATION FOR DETAILS.
